| Catalog Number |
BNST511 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
| Date of Event |
05/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A3: gender unknown / not provided.H6: event problem codes: patient code: 1888 bleeding in the site.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
The doctor reports that the dental implant located in an unknown position failed because of an infection and was removed.The doctor reports that the procedure was not concluded by placing another implant.The doctor reported pain, swelling, and bleeding.